DBLP BibTeX Record 'journals/jcss/HromkovicSW01'

@article{DBLP:journals/jcss/HromkovicSW01,
  author    = {Juraj Hromkovic and
               Sebastian Seibert and
               Thomas Wilke},
  title     = {Translating Regular Expressions into Small -Free Nondeterministic
               Finite Automata},
  journal   = {J. Comput. Syst. Sci.},
  volume    = {62},
  number    = {4},
  year      = {2001},
  pages     = {565-588},
  ee        = {http://dx.doi.org/10.1006/jcss.2001.1748},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}